# SDR DHL2007742035

- Difficulty date: November 13, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT ACTUATOR UPPER MOUNT HAS PLAY WITH CRACK INDICATION AT INBOARD UPPER BOLT.  VERIFIED BY NDT.  REMOVED PREVIOUS DOUBLER AT NR 2 SLAT ACTUATOR MOUNT INBOARD BRACKET IAW B-727 SRM 51-30-2 FIGURE 1.  C/W HFEC ON STIFFENER/WEB IAW B-727 NDTM PT 6, 51-00-00 FIGURE 23.  NO CRACKS NOTED.  FABRICATED NEW DOUBLER FROM 301 1/2 HARD 0.100" PO NR 9001425 DIMENSION 7.675" BY 2.375" IAW SB 727-57-0130 FIGURE 1.  PART AND AREA TREATED AND PRIMED IAW SB 727-57-0130 FIGURE 1.  DOUBLER INSTALLED ON NR 2 SLAT ACTUATOR MOUNT INBOARD BRACKET IAW SB 727-57-0130 FIGURE 1.
